Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sufficient conditions for a bundle-like foliation to admit a Riemannian submersion onto its leaf space


Author: Richard H. Escobales
Journal: Proc. Amer. Math. Soc. 84 (1982), 280-284
MSC: Primary 53C12; Secondary 57R30
MathSciNet review: 637184
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note furnishes a necessary and sufficient condition for a bundlelike foliation to be defined globally by a Riemannian submersion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C12, 57R30

Retrieve articles in all journals with MSC: 53C12, 57R30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0637184-5
PII: S 0002-9939(1982)0637184-5
Article copyright: © Copyright 1982 American Mathematical Society